# SDR ASAA2017052620896

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,145 hours, 9,774 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL190, THE FIRST OFFICER`S FMC CALL, FAIL, OFST, MESSAGE LIGHT ILLUMINATED AND SCREEN BLANKED FOR 10 SECONDS. RECOVERED ON ITS OWN WITHOUT ANY FURTHER ACTION. ACFT GROUNDED. PERFORMED FMCS BITE IAW FIM 34-61, TASK 801.  INFLT FAULT SHOWED B FOR RIGHT CDU. NO SENSOR FAULTS SHOWED. PERFORMED FIM 34-61, TASK 804 FOR CDU BLANKING. FAULT CORRECTED IAW REPAIR CONFIRMATION.
